# SDR 2012FA0000729

- Difficulty date: October 18, 2012
- Submitted: October 26, 2012
- Operation: General aviation
- Aircraft: N473FL
- Make and model: Beech 400A
- Aircraft serial: RK397
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tube
- Part number: 1285200113
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT A B-CHECK INSPECTION ON THE LT FLAP, IT WAS NOTED THE LT FLAP TUBE ASSEMBLY HAD A LARGE GOUGE IN IT.
